# SDR UALA2010012700325

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 58,918 hours, 21,757 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501258
- Condition: Faulty
- Location: Lav Mirror Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 3L MIRROR LIGHT INOP.  NEED NEW LAMP SOCKET. CHANGED LAMP SOCKET, OPS CHECKED OK.
